# SDR UPS202705

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163449
- Condition: Delaminated
- Location: Lt Te  Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND LT I/B AFT FLAP TRAILING EDGE IS DELAMINATED ON TRAILING EDGE.  REPLACED FLAP PER MM 27-51-02.
